# SDR DALA2023053004253

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER PAN AFT FRAME, BEAM #1 END AT FWD CARGO DOOR C1. SUMMARY OF NRC 000168: INNER PAN AFT FRAME, BEAM #1 END AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 1, FIGURE 201. (LP #2787424)
